Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 75, NWS Pittsburgh, PA

July 24, 2016Belmont County, Monroe County, Noble County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 24, 2016, 5:48 PM EDT for Belmont County, Monroe County, Noble County, Ohio. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2016, 5:48 PM EDT (21:48 UTC)
Expired
Jul 24, 2016, 6:45 PM EDT
In force
57 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Belmont County, OH, Monroe County, OH, Noble County, OH

The radar

The Pittsburgh radar (KPBZ), 116 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 5:52 PM EDTTSTM WND DMGMiltonsburg, OHNUMEROUS TREES UPROOTED AND SHEARED OFF ON ROUTE 145 FROM STRAIGHT LINE WINDS
Jul 24, 5:53 PM EDTTSTM WND DMG1 E Miltonsburg, OHAPPROXIMATELY 200 YARDS OF TREES UPROOTED AND SHEARED OFF BETWEEN ROUTE 145 AND ROUTE 800 FROM STRAIGHT LINE WINDS
Jul 24, 5:54 PM EDTTSTM WND DMG2 E Miltonsburg, OHNUMEROUS TREES UPROOTED AND SHEARED OFF ON ROUTE 800 FROM STRAIGHT LINE WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2153 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

477 
WUUS51 KPBZ 242148
SVRPBZ
OHC013-111-121-242245-
/O.NEW.KPBZ.SV.W.0075.160724T2148Z-160724T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
548 PM EDT SUN JUL 24 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONROE COUNTY IN EAST CENTRAL OHIO...
  EAST CENTRAL NOBLE COUNTY IN EAST CENTRAL OHIO...
  SOUTHWESTERN BELMONT COUNTY IN EAST CENTRAL OHIO...

* UNTIL 645 PM EDT

* AT 547 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR WOODSFIELD TO 14 MILES SOUTH OF BARNESVILLE TO
  10 MILES EAST OF CALDWELL...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO TREES AND POWER LINES...RESULTING IN SOME POWER 
           OUTAGES. 

* LOCATIONS IMPACTED INCLUDE...
  NEW MARTINSVILLE...WOODSFIELD...SARDIS...BEALLSVILLE...
  CLARINGTON...SUMMERFIELD...LEWISVILLE...JERUSALEM...WILSON...
  CAMERON...FLY...SOMERTON...ANTIOCH...STAFFORD...GRAYSVILLE...
  MILTONSBURG...RINARD MILLS...HANNIBAL AND LAINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

&&

LAT...LON 3954 8104 3957 8104 3958 8117 3974 8145
      3982 8132 3991 8113 3978 8085 3978 8086
      3976 8087 3971 8083 3969 8086 3962 8088
      3962 8092 3961 8095
TIME...MOT...LOC 2147Z 305DEG 18KT 3984 8114 3978 8124 3973 8133 

HAIL...1.00IN
WIND...60MPH
 
$$

24
3 follow-up statements
935 
WWUS51 KPBZ 242203
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
603 PM EDT SUN JUL 24 2016

OHC013-242213-
/O.CAN.KPBZ.SV.W.0075.000000T0000Z-160724T2245Z/
BELMONT OH-
603 PM EDT SUN JUL 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BELMONT COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3954 8104 3957 8104 3958 8117 3965 8128
      3977 8140 3982 8132 3987 8122 3986 8102
      3978 8085 3978 8086 3976 8087 3971 8083
      3969 8086 3962 8088 3962 8092 3961 8095
TIME...MOT...LOC 2203Z 305DEG 18KT 3980 8107 3974 8117 3969 8126 

$$

OHC111-121-242245-
/O.CON.KPBZ.SV.W.0075.000000T0000Z-160724T2245Z/
MONROE OH-NOBLE OH-
603 PM EDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR MONROE AND EAST CENTRAL NOBLE COUNTIES...

AT 603 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF POWHATAN POINT TO NEAR WOODSFIELD TO
14 MILES EAST OF CALDWELL...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         TREES AND POWER LINES...RESULTING IN SOME POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
NEW MARTINSVILLE...WOODSFIELD...SARDIS...BEALLSVILLE...CLARINGTON...
SUMMERFIELD...LEWISVILLE...JERUSALEM...WILSON...CAMERON...FLY...
ANTIOCH...STAFFORD...GRAYSVILLE...MILTONSBURG...RINARD MILLS...
HANNIBAL AND LAINGS.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3954 8104 3957 8104 3958 8117 3965 8128
      3977 8140 3982 8132 3987 8122 3986 8102
      3978 8085 3978 8086 3976 8087 3971 8083
      3969 8086 3962 8088 3962 8092 3961 8095
TIME...MOT...LOC 2203Z 305DEG 18KT 3980 8107 3974 8117 3969 8126 

HAIL...1.00IN
WIND...60MPH
 
$$

24
108 
WWUS51 KPBZ 242211
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
611 PM EDT SUN JUL 24 2016

OHC121-242221-
/O.CAN.KPBZ.SV.W.0075.000000T0000Z-160724T2245Z/
NOBLE OH-
611 PM EDT SUN JUL 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NOBLE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3954 8104 3957 8104 3958 8117 3959 8118
      3971 8127 3980 8131 3982 8125 3984 8117
      3986 8102 3978 8085 3978 8086 3976 8087
      3971 8083 3969 8086 3962 8088 3962 8092
      3961 8095
TIME...MOT...LOC 2211Z 305DEG 18KT 3978 8103 3972 8113 3967 8122 

$$

OHC111-242245-
/O.CON.KPBZ.SV.W.0075.000000T0000Z-160724T2245Z/
MONROE OH-
611 PM EDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR MONROE COUNTY...

AT 611 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF POWHATAN POINT TO NEAR
WOODSFIELD TO 14 MILES NORTHWEST OF SISTERSVILLE...MOVING SOUTHEAST
AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         TREES AND POWER LINES...RESULTING IN SOME POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
NEW MARTINSVILLE...WOODSFIELD...SARDIS...BEALLSVILLE...CLARINGTON...
LEWISVILLE...JERUSALEM...WILSON...CAMERON...FLY...ANTIOCH...
STAFFORD...GRAYSVILLE...MILTONSBURG...RINARD MILLS...
HANNIBAL AND LAINGS.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3954 8104 3957 8104 3958 8117 3959 8118
      3971 8127 3980 8131 3982 8125 3984 8117
      3986 8102 3978 8085 3978 8086 3976 8087
      3971 8083 3969 8086 3962 8088 3962 8092
      3961 8095
TIME...MOT...LOC 2211Z 305DEG 18KT 3978 8103 3972 8113 3967 8122 

HAIL...1.00IN
WIND...60MPH
 
$$

24
388 
WWUS51 KPBZ 242236
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
636 PM EDT SUN JUL 24 2016

OHC111-242246-
/O.EXP.KPBZ.SV.W.0075.000000T0000Z-160724T2245Z/
MONROE OH-
636 PM EDT SUN JUL 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR MONROE COUNTY WILL EXPIRE AT
645 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PITTSBURGH.

LAT...LON 3954 8104 3957 8104 3958 8117 3959 8118
      3971 8127 3980 8131 3982 8125 3984 8117
      3986 8102 3978 8085 3978 8086 3976 8087
      3971 8083 3969 8086 3962 8088 3962 8092
      3961 8095
TIME...MOT...LOC 2233Z 305DEG 18KT 3978 8103 3972 8113 3967 8122 

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 1:58 PM EDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jul 24, 1:58 PM EDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
158 PM EDT SUN JUL 24 2016

.SYNOPSIS...
A muggy night as the mercury only falls back to around 70. A cold
front in name only passes Monday afternoon bringing the chance of
a downpour. Dry for mid week, however above normal temperatures
are forecast to continue. Another cold front will cross in the
late Thursday - Friday time frame.

&&

.NEAR TERM /THROUGH MONDAY/...
MCV has held together through the morning hours over northern Ohio
and continues to move east. It will encounter more stable air over
northwestern PA given the presence of lower surface dewpoints.
Development on the southeastern flank is what we will be
monitoring for the afternoon and evening hours. A line of showers
and storms is still expected to move through areas along and north
of I-76, lower confidence in locations over eastern OH, northern
WV, and western MD. Given the freezing level is around 15kft. Wet
microbursts are the primary threat along with downpours as PWATS
surge above two inches this afternoon. Thankfully it does not
appear training will be an issue, so urban flooding is the mode
we are anticipating.

With the line of showers and storms out of the area by 0Z, look
for quiet but muggy conditions with overnight lows around 70.

A cold front will cross the region Monday afternoon on the
periphery of the mid level anticyclone. This will end the short
heat wave across the area as clouds and timing of the showers
should hold temps in the 80s. Much the case today, ample energy
to tap for storms, especially when morning cap erodes. Best
chance for any severe storm will be south of DUJ to PIT to ZZV
line at this juncture. Wet microbursts are possible given a water
loaded sounding. PWATS north of two inches once again support
brief heavy rain. As for a flash flooding threat, the jury is
still out given storms will be moving and training does not appear
to be an issue. The best timing for storms will be late morning to
midday hours in Ohio and mid to late afternoon for PA/WV/MD.

Temps were constructed using the Bias-Corrected Raw Blend given
recent performance.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
The baroclinic zone will be east of the region Monday night. In
its wake lower dewpoints will return, however daytime highs will
remain above normal with widespread mid and upper 80s forecast.
Any residual fog from the previous day rain will scour out by
late Tuesday morning. Dry weather takes command through the
balance of the short term. Zonal flow aloft and a area of high
pressure traversing through the Great Lakes are the culprits for
the stretch of zero precip days. H8 temps slowly increase 1-2C
during this period so for the most part daytime highs will be
mirrors of each other.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Highlights:
- Continued above normal temperatures
- Best shot at rain arrives Thursday night into Friday

Overall no real change to synoptic pattern for much of the week
as a broad H5 anticyclone dominates the southern 2/3rds of the
CONUS. Our mid level height values will fall a few decameters,
but not enough to usher in temps where they should be for this
time of year. Based on H8 temps progs...do not see a stretch of
90F+ weather like this weekend. However, would not be surprised
for eastern Ohio to be right around 90F for daytime highs most of
the week.

Baroclinic zone that crosses Monday night weakens and washes out
over the central Appalachians Tuesday as flow become parallel to
the boundary and it encounters increased subsidence. In its
wake, slightly cooler weather than what we have experienced
takes hold for mid week. By weeks end, another shortwave trough
traverses the region sweeping a cold front through. Timing
differences reside with ECMWF and GEFS, but ECMWF keeps the
recent summer trend going of shortwaves passing outside peak
heating hours. GFS opts for a Friday afternoon passage. Either
way, the next shot of widespread precipitation appears to be
Thursday night into Friday. Zonal flow re-establishes for the
weekend with temperatures near the climo average of lower to mid
80s.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
MCV will slide along a lifting warm front and instability axis
through the afternoon. Will continue to carry the VCTS mention at
all terminals through the afternoon as this system and any
additional convection slides across the upper Ohio valley. Have
added TEMPO groups where the highest confidence in thunder and
brief restrictions will occur. With plenty of instability but
little shear, some stronger storms may develop which could lead to
wind gusts approaching 40kts+. Will not emphasize this at any
terminal for now.

Latest hi res model guidance has the thunderstorm complex east of
the region by 00z. Behind it, some MVFR cigs or vsbys may be
possible. With greater confidence in restrctions north, will keep
mention at KFKL and KDUJ.

.OUTLOOK /MONDAY THROUGH THURSDAY/...
Restrictions will be possible Monday with the approach and
passage of a weak cold front.

&&

.CLIMATE...
Hot temperatures across the region today may approach record
levels at some sites. Here are a few selected records and
forecasts...

Site                       Forecast      Record      Year
Pittsburgh Int'l Airport      94           98        1934
New Philadelphia              97           94        1999
Morgantown                    95           93        1987
Zanesville                    96           95        1999

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...Heat Advisory until 8 PM EDT this evening FOR OHZ039>041-
     048>050-057>059-068-069.
PA...Heat Advisory until 8 PM EDT this evening FOR PAZ020-021-029-
     031-073-075.
WV...Heat Advisory until 8 PM EDT this evening FOR WVZ001>004-012-
     021-509.

&&

synopsis...98
near term...98
short term...98
long term...98
aviation...34
climate...fries
Hazardous weather outlook, Jul 24, 1:50 AM EDT, 15 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
150 AM EDT SUN JUL 24 2016

MDZ001-PAZ007>009-013>016-022-023-074-076-WVZ510>514-250600-
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON-
ARMSTRONG-INDIANA-WESTMORELAND RIDGES-FAYETTE RIDGES-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
150 AM EDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075-
WVZ001>004-012-021-509-250600-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-MUSKINGUM-
GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON-GREENE-
WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-
150 AM EDT SUN JUL 24 2016

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HOT AND HUMID CONDITIONS WILL CONTINUE ON MONDAY. HEAT INDEX
VALUES MAY AGAIN APPROACH 100 DEGREES AND ADDITIONAL HEAT
ADVISORIES MAY BE REQUIRED IN SOME LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 24, 4:53 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
453 PM EDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     FAYETTEVILLE            40.44N  80.21W
07/24/2016                   ALLEGHENY          PA   EMERGENCY MNGR

            TREE DOWN ON RT 22/30 IN NORTH FAYETTE NEAR THE
            TONIDALE EXIT

&&

EVENT NUMBER PBZ1601684

WIXTROM
Local storm report, Jul 24, 5:05 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
505 PM EDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     FURNACE RUN             40.85N  79.54W
07/24/2016                   ARMSTRONG          PA   911 CALL CENTER

            MULTIPLE TREES DOWN IN E. FRANKLIN TWP... WASHINGTON
            TWP... AND S. BUFFALO TWP.

&&

EVENT NUMBER PBZ1601685

WIXTROM
Local storm report, Jul 24, 5:11 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
511 PM EDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     PLEASANTVILLE           40.62N  79.74W
07/24/2016                   ALLEGHENY          PA   EMERGENCY MNGR

            TREE DOWN ON A CAR AT CARLISLE ST AND ALABAMA AVE IN
            HARRISON

&&

EVENT NUMBER PBZ1601686

WIXTROM
Special weather statement, Jul 24, 5:18 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 PM EDT SUN JUL 24 2016

OHZ058-059-068-242200-
GUERNSEY-NOBLE-BELMONT-
518 PM EDT SUN JUL 24 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NOBLE...EAST
CENTRAL GUERNSEY AND SOUTHWESTERN BELMONT COUNTIES...

AT 517 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BARNESVILLE...
MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BARNESVILLE...QUAKER CITY...SOMERTON AND BATESVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4000 8130 4000 8098 3986 8113 3988 8134
TIME...MOT...LOC 2117Z 283DEG 8KT 3996 8127

24
Special weather statement, Jul 24, 5:29 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
529 PM EDT SUN JUL 24 2016

PAZ031-WVZ004-242215-
GREENE-MARSHALL-
529 PM EDT SUN JUL 24 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL GREENE AND EAST
CENTRAL MARSHALL COUNTIES...

AT 529 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CAMERON...OR 7
MILES EAST OF MOUNDSVILLE...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEELERS STATION...ROCKLICK AND LONE OAK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3989 8066 3995 8066 3993 8035 3982 8041
TIME...MOT...LOC 2129Z 290DEG 10KT 3991 8060

24
Local storm report, Jul 24, 5:31 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
531 PM EDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     TSTM WND DMG     1 SW MANCHESTER         40.45N  80.03W
07/24/2016                   ALLEGHENY          PA   EMERGENCY MNGR

            TREES DOWN AT CHARTIERS AVE AND HOOVER ST AND AT WEST
            AND BRIDGE AND W CARSON ST IN THE CITY OF PITTSBURGH

0442 PM     TSTM WND DMG     1 NNW WILKINSBURG       40.45N  79.88W
07/24/2016                   ALLEGHENY          PA   EMERGENCY MNGR

            TREES DOWN AT 1224 BELMONT ST AND AT LIME HOLLOW RD AND
            SPRINGDALE RD

&&

EVENT NUMBER PBZ1601687
EVENT NUMBER PBZ1601688

WIXTROM

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 1:47 AM EDTHeat AdvisoryPBZBelmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more18 hr
Jul 24, 2:10 PM EDTSevere Thunderstorm WarningPBZColumbiana50 min
Jul 24, 2:42 PM EDTSpecial Weather StatementPBZCarroll33 min
Jul 24, 2:47 PM EDTSevere Thunderstorm WarningPBZColumbiana28 min
Jul 24, 2:59 PM EDTSevere Thunderstorm WarningPBZColumbiana46 min
Jul 24, 3:13 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson47 min
Jul 24, 3:49 PM EDTSevere Thunderstorm WarningPBZColumbiana41 min
Jul 24, 5:18 PM EDTSpecial Weather StatementPBZBelmont42 min
Jul 24, 5:45 PM EDTSevere Thunderstorm WarningPBZBelmont28 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.